# SDR CA120503007

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 2,209 hours
- Engine: Pwc PW308C
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 60 DAY INSPECTION, DISCOVERED HEATING UNIT WITHIN PITCH AFU, FAILED ITS SELF TEST. INTEGRAL THERMAL SWITCH FOUND TO HAVE FAILED OPEN. INSTALLED REPAIRED REPLACEMENT UNIT.
